# SDR DALA2024052205429

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1572-1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 CORROSION ON OUTBOARD SEAT TRACK RH SIDE STA . 1572,1600 TO 1605,1633 TO 1640 AT PAX CABIN. CORRECTIVE ACITON: SUMMARY OF NRC 00232. SEAT TRACK BTW STA 1540 TO STA 1640 AND RBL 45.50 WAS REPLACED PER B757-200 SRM. (0353589)
